MathSciNet Relay Station
MathSciNet bibliographic data
MR1900615 (2003c:90086) 90C27 (05C85 90C57)
Feige, Uriel; Schechtman, Gideon On the optimality of the random hyperplane rounding technique for MAX CUT. Probabilistic methods in combinatorial optimization. Random Structures Algorithms 20 (2002), no. 3, 403–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement